Advertisement

Reactions Weekly

, Volume 1736, Issue 1, pp 51–51 | Cite as

Azathioprine/methotrexate/prednisone

B-cell small lymphocytic lymphoma/chronic lymphocytic leukaemia and T-cell lymphoma: 2 case reports
Case report
  • 30 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, a 63-year-old man developed B-cell small lymphocytic lymphoma/chronic lymphocytic leukaemia (SLL/CLL) during treatment with methotrexate for psoriatic arthritis, and a 54-year-old man developed T-cell lymphoma during treatment with azathioprine, methotrexate and prednisone for dermatomyositis.

Case 1: The 63-year-old man, who had a history of psoriatic arthritis and hypertension, presented with

fevers and night sweats. He was diagnosed with psoriatic arthritis in the mid-1990s and had been well controlled on methotrexate 15mg weekly [route not stated] since the mid-1990s. He had also been receiving treatment with losartan for hypertension and folic acid supplements. He was a former smoker and quit smoking in 1993. He drank alcohol socially and denied use...

Reference

  1. Ross Y, et al. Treatment of advanced stage methotrexate-associated lymphoproliferative disorders (MTX-LPDs) with methotrexate discontinuation. BMJ Case Reports 11: e226545, No. 1, Dec 2018. Available from: URL: http://doi.org/10.1136/bcr-2018-226545 - USA

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations